LMIを用いた離散時間非負システムの安定性とH_∞性能解析

Translated title of the contribution: LMI-based Stability and H_∞ Performance Analysis of Discrete-time Positive Systems

松村 大気, 蛯原 義雄, 萩原 朋道

Research output: Contribution to journalArticle

Abstract

This paper is concerned with the stability and <i>H</i><sub>∞</sub> performance analysis of discrete-time positive systems. In the literature, it is shown that the stability and <i>H</i><sub>∞</sub> performance of continuous-time positive systems can be characterized by LMIs with diagonal Lyapunov matrices. Recently, new LMIs allowing asymmetric matrix solutions have been reported as well. In this paper, by means of the Perron-Frobenius theorem, we first show that the Schur stability of a given positive matrix is equivalent to the Hurwitz stability of an appropriately constructed Metzler matrix. Then, we secondly prove that we can construct a continuous-time positive system preserving the stability and <i>H</i><sub>∞</sub> norm of the original discrete-time positive system. By applying existing results to the resulting continuous-time positive systems, we can readily obtain useful LMIs for the stability and <i>H</i><sub>∞</sub> performance analysis of discrete-time positive systems. <br>
Translated title of the contributionLMI-based Stability and H_∞ Performance Analysis of Discrete-time Positive Systems
Original languageJapanese
Pages (from-to)45-51
Number of pages7
Journalシステム制御情報学会論文誌
Volume26
Issue number1
DOIs
Publication statusPublished - Jan 15 2013

Fingerprint Dive into the research topics of 'LMI-based Stability and H_∞ Performance Analysis of Discrete-time Positive Systems'. Together they form a unique fingerprint.

Cite this